RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 6, Pages 913–923 (Mi mz6131)  

Galois groups of maximal 2-extensions

Yu. L. Ershov


Full text: PDF file (987 kB)

English version:
Mathematical Notes, 1984, 36:6, 956–961

Bibliographic databases:

UDC: 513.6
Received: 11.03.1982

Citation: Yu. L. Ershov, “Galois groups of maximal 2-extensions”, Mat. Zametki, 36:6 (1984), 913–923; Math. Notes, 36:6 (1984), 956–961

Citation in format AMSBIB
\Bibitem{Ers84}
\by Yu.~L.~Ershov
\paper Galois groups of maximal 2-extensions
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 6
\pages 913--923
\mathnet{http://mi.mathnet.ru/mz6131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776343}
\zmath{https://zbmath.org/?q=an:0573.12008}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 6
\pages 956--961
\crossref{https://doi.org/10.1007/BF01161591}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AND3200028}


Linking options:
  • http://mi.mathnet.ru/eng/mz6131
  • http://mi.mathnet.ru/eng/mz/v36/i6/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:77
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020